MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Shaking/Tremors (2515); Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation from the leads of the deep brain stimulation (dbs) causing their preexisting symptoms to return.The patient underwent a procedure in which two leads and the burr hole cover were explanted.The patient is doing well post operatively.We completed a good faith effort to obtain additional information, if additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
We completed a good faith effort to obtain additional information, if additional details become available, a supplemental report will be submitted.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: 7100318.Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) # (b)(4).Model number/catalog number: db-4600-c.Serial number: null.Batch/lot number: 30218376.Model/catalog description: db-4600-c.Unique identifier (udi) #(b)(4).
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation from the leads of the deep brain stimulation (dbs) causing their preexisting symptoms to return.The patient underwent a procedure in which two leads and the burr hole cover were explanted.The patient is doing well post operatively.It was additionally reported that the patient had an unrelated medical condition that may have contributed to the lack of therapy response, causing their preexisting symptoms of tremors to return affecting stimulation and therapy, however, device malfunction was not suspected.The devices will not be returned as they were discarded by the physician following the explant.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6).Batch/lot number: 7100318.Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) # (b)(4).Model number/catalog number: db-4600-c.Serial number: null.Batch/lot number: 30218376.Model/catalog description: db-4600-c.Unique identifier (udi) # (b)(6).With all the available information, boston scientific concludes that the cause of the patient experiencing inadequate stimulation and undergoing an explant procedure in which the leads and the burr hole cover were explanted could not be confirmed.The devices were not returned therefore device analysis could not be done.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The devices were discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states loss of adequate stimulation, weakness, muscle spasms, problems with movement, failure or malfunction of any part of the device, including but not limited to battery leakage, battery failure, lead or lead extension breakage, hardware malfunctions, loose connections, electrical shorts or open circuits, and lead insulation breaches, whether or not these problems require device removal and/or replacement.A review of the vercise? cartesia? hazard analysis was completed and confirmed that the event of stimulation inadequate and tremor were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, engineers are not able to confirm the root cause of the event.The devices were not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint, and the conclusion is cause not established.

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50107625
Report Number3006630150-2026-05434
Device Sequence Number10076627
Product Code PJS
UDI-Device Identifier08714729905288
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/07/2024
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7097817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale